# SDR SWAA2022112173049

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 47,429 hours, 30,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED SIGNAL HORN (BULL HORN) AT FWD F/A STATION INOP / [01] R&R BATTERIES ON FWD F/A MEGAPHONE IAW AMM 25-64-00. OPS CHECK GOOD AT THIS TIME
